Opened Access Cellular covers of local groups
Cites

Show item statistics
Icon
Export to
Author: Flores Díaz, Ramón Jesús
Scherer, Jérôme
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2018-12
Published in: Mediterranean Journal of Mathematics, 15 (229), 1-11.
Document type: Article
Abstract: We prove that, in the category of groups, the composition of a cellularization and a localization functor need not be idempotent. This provides a negative answer to a question of Emmanuel Dror Farjoun.
Size: 168.3Kb
Format: PDF

URI: https://hdl.handle.net/11441/83248

DOI: 10.1007/s00009-018-1273-y

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)